# SDR USAA2011011090143

- Difficulty date: November 18, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1/QX6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR LOWER SILL WEB BETWEEN BS 794.3 TO BS 847, RBL 24.  REPAIRED AFT CARGO DOOR LOWER SILL WEB BETWEEN BS 794.3 TO BS 847, RBL 24 IAW B737 SRM 51-10-02.
